IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 305 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed274    
    Printed18    
    Emailed0    
    PDF Downloaded54    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2018  |  Volume : 50  |  Issue : 4  |  Page : 212-214

Zidovudine-induced lactic acidosis with acute pancreatitis and myopathy: Lethal and rare complications


Department of Medicine, PGIMER, Dr. RML Hospital, New Delhi, India

Correspondence Address:
Dr. Subodh Kumar Mahto
Department of Medicine, OPD Block, PGIMER, Dr. RML Hospital, New Delhi - 110 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_285_18

Rights and Permissions

Highly active antiretroviral therapy (HAART) is nowadays universally available to patients with HIV/AIDS. This has led to increased longevity in people living with HIV/AIDS. However, these patients frequently face chronic and rarely acute life-threatening complications of HAART. Herein, we report the case of a patient who was on HAART and developed zidovudine-induced lactic acidosis, acute pancreatitis, and myopathy. Although these acute complications are rare, a high index of suspicion is required for early diagnosis and to reduce significant morbidity and mortality.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow